# SDR USAA2012041800002

- Difficulty date: April 17, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 42,890 hours, 16,059 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 9EL4065250
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - MISSING EMERGENCY LIGHT LENS AT RIGHT OVERWING DOOR.  INSTALLED LENS AND OPS CHECKED LIGHT IAW A320 AMM 52-73-21.
